# SDR FDEA201008173016

- Difficulty date: August 17, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA711515
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DAECK CARGO - FRAME AT STA 1681, LONGERON 12L, FOUND DEFORMED.  MAIN DECK CARGO - FRAME AT STATION 1681 LONGERON 12L REPAIRED AS PER SRM 53-00-07   FIGURE   201 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION   110.
